Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 36482, 9 pages
http://dx.doi.org/10.1155/IJMMS/2006/36482

On the convergence of a Newton-like method in n and the use of Berinde's exit criterion

1Department of Applied Mathematics, University College of Science, 92 A.P.C. Road, Calcutta 700009, India
2Department of Mathematics, University of Kalyani, Kalyani 741 235, West Bengal, India

Received 1 January 2006; Revised 11 August 2006; Accepted 21 August 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rabindranath Sen, Sulekha Mukherjee, and Rajesh Patra, “On the convergence of a Newton-like method in and the use of Berinde's exit criterion,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 36482, 9 pages, 2006. https://doi.org/10.1155/IJMMS/2006/36482.